# SDR AALA202510209486

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 90,606 hours, 11,231 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Misinstalled
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN GEAR WOULD NOT RETRACT WHEN GEAR HANDLE WAS RAISED. RETURNED GEAR HANDLE TO DOWN POSITION AND RECEIVED NORMAL GEAR INDICATION FOR MAIN GEAR. RETURNED TO TUL, EMERGENCY DECLARED AND ;LANDED WITHOUT INCIDENT. MAINTENANCE FOUND L/H MLG RETRACT ACTUATOR TO BE INSTALLED 180 DEGREES OUT. MAINTENANCE REMOVED L/H MLG RETRACT ACTUATOR TURNED IT 180 DEGREES IN THE CORRECT DIRECTION  AND REINSTALLED AND TORQUED IT IAW AMM 32-32-01.
